Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 5.

2008

Deaño, Alfredo, Segura, Javier, Temme, Nico M. (2008) Identifying minimal and dominant solutions for Kummer recursions. Mathematics of Computation, 77 . pp. 2277-2293. ISSN 0025-5718. (doi:10.1090/S0025-5718-08-02122-4) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70232)

2007

Deaño, Alfredo, Segura, Javier (2007) Transitory minimal solutions of hypergeometric recursions and pseudoconvergence of associated continued fractions. Mathematics of Computation, 76 (258). pp. 879-901. ISSN 0025-5718. (doi:10.1090/S0025-5718-07-01934-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70230)

2006

Liu, Wenbin, Carstensen, C, Yan, Ningning (2006) A Posteriori Fe Error Control for P-Laplacian by Gradient Recovery in Quasi-norm. Mathematics of Computation, 75 (256). pp. 1599-1616. ISSN 0025-5718. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8486)

2005

Fleischmann, Peter, Kemper, Gregor, Shank, R. James (2005) Depth and cohomological connectivity in modular invariant theory. Transactions of the American Mathematical Society, 357 (9). pp. 3605-3621. ISSN 0002-9947. (doi:10.1090/S0002-9947-04-03591-3) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:520)

2000

Bordbar, Behzad, Pym, J.S. (2000) The Set of Idempotents in the Weakly Almost Periodic Compactification of the Integers is not Closed. Transactions of the American Mathematical Society, 352 (2). pp. 823-842. ISSN 0002-9947. (KAR id:22052)
Format: PDF
This list was generated on Sat Jan 28 02:18:10 2023 GMT.